# SDR DALA2024071707210

- Difficulty date: April 6, 2021
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 75,529 hours, 35,579 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DISC: CORROSION REAR SPAR AREA UPPER SKIN UPPER SURFACE AT LEVEL RIB 13 ON L H WING. C/A: CORROSION UPPER SURFACE LOCATED REAR SPAR AREA UPPER SKIN UPPER SURFACE AT LEVEL RIB 13 ON LH WING AS PER A320 SRM51-74-00, EVALUATED REWORKED AREA AND FOUND WITHIN LIMITS AS PER SRM A320 57-21-11-283-007 TABLE 002 FIGURE 001, MEASURES OFREWORKED AREA ARE MRT= 0.178 INCHES NT=0.197 INCHES L=4.793 INCHES W=2.414 INCHES TOOL USED CALIPER P/N: 500-464 S/N: 1533196DUE DATE: 05 OCT 21, PERFORMED HFEC ON REWORKED AREA CRACK INDICATIONS NOT FOUND AS PER NTM 51-10-08 RECHECK NOT IS REQUIRED DUETO THIS REPAIR IS CATEGORY A, DECAL MONITOR STABLISHED JOB COMPLETE. (LP: 1774193)
